| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user has a worsening in sound perception with the device.Anytime soon, the user will be reprogrammed in order to check the in situ measurements again and its variations.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.Further technical checks are considered but no date has been scheduled yet.
Event or Problem Description
The user has a worsening in sound perception with the device.Reprogramming in order to check the in situ measurements and its variations was planned.